MathSciNet Relay Station
MathSciNet bibliographic data
MR358296 46B05
Johnson, W. B.; Zippin, M. Subspaces and quotient spaces of $(\sum G\sb{n})\sb{l\sb{p}}$ and $(\sum G\sb{n})\sb{c\sb{0}}$. Israel J. Math. 17 (1974), 50–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement